# SDR ACE1105011R1

- Difficulty date: November 8, 2001
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N41UE
- Make and model: Beech 1900C
- Aircraft serial: UC41
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Part number: MS272401
- Condition: Failed
- Location: Actuator
- Component: Actuator
- Component part number: 11238002223
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING, NOSE GEAR GREEN LIGHT DIDN`T COME ON WITH GEAR HANDLE SELECTED DOWN.  MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY ON THE GROUND.  THE NOSE GEAR UP AND DOWNLOCK SWITCH AND CONNECTOR WERE REPLACED AND AN OPERATIONAL CHECK FLIGHT WAS PERFORMED.  THE CHECK FLIGHT WAS UN-SATISFACTORY DUE FAILURE OF THE NOSE DOWN AND LOCK INDICATOR FAULT.  REPLACED NOSE GEAR ACTUATOR.
